# SDR CALA2023060701788

- Difficulty date: May 31, 2023
- Submitted: June 7, 2023
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 116,178 hours, 17,819 cycles
- System (JASC): 5700 · Wing Structure
- Part: Screw
- Part number: UNKNOWN
- Condition: Missing
- Location: Rt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 3 DURING 1SV WALKAROUND INSP FOUND RT WING L/E PNL 621AKB MISSING. L/E SCREW MISSING, BOTH T/E SCREWS INSTALLED. UPDATING DISCREPANCY WITH PHOTOS. R/R RT WING L/E PNL 621AKB PER AMM 57-20-00
